# SDR P5CA2022032100092

- Difficulty date: March 21, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 83,124 hours
- System (JASC): 2561 · Life Jacket
- Part: Escape Reel
- Part number: 379103D29
- Part serial: 29124
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND #4 DESCENT DEVICE UNREELED.( REMOVED AND REPLACED #4 DESCENT DEVICE IAW AMM 25-61-05. )
